# SDR USAA2012080900009

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 51,850 hours, 19,188 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Part number: D64433AAR
- Condition: Grooved
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C06 CHECK - NOSE GEAR CENTER HINGE PIN IS GROOVED.  REPLACED NOSE GEAR CENTER HINGE PIN IAW A320 JOB CARD 26C71032003.
